# SDR SWIA202266931

- Difficulty date: November 8, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N131SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000450
- Aircraft time: 21,148 hours, 11,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 74-85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD SEAT TRACK AT FRAMES 74-85 HAS FOUR AREAS OF CORROSION.    REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-08.
